# SDR SWAA2025062473288

- Difficulty date: May 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW R/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727 TO BS 767 RBL 22 WL 156 PER SRM 51-40-02-0G-0; DWG 146A0061 REV: A AND DWG 146A7500 REV: A.;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
